# SDR CA080825001

- Difficulty date: August 25, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 666000459
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) DURING FLIGHT THE PROP SPEED SHOWED 1070 RPM IN DESCENT WITH PEC CAUTION. CREW PREFORMED NR2 ENGINE IFSD AND RETURNED TO BASE.  MAINT REVIEWED CDS AND FOUND FC 160 CH A&B. FIM TASK FOLLOWED AND FOUND MPU SHORTED TO GROUND. MPU REPLACED AND EGR C/O SATIS. ACFT RELEASED FOR SERVICE.
